Evelyn Buckwar, Peter E. Kloeden, Martin Riedler,
"The numerical stability of stochastic ordinary differential equations with additive noise"
, in Stochastics and Dynamics, Vol. 11, Nummer 2-3, World Scientific, Singapore, Seite(n) 265-281, 2011, ISSN: 0219-4937
The numerical stability of stochastic ordinary differential equations with additive noise
Sprache des Titels:
An asymptotic stability analysis of numerical methods used for simulating stochastic differential equations with additive noise is presented. The initial part of the paper is intended to provide a clear definition and discussion of stability concepts for additive noise equation derived from the principles of stability analysis based on the theory of random dynamical systems. The numerical stability analysis presented in the second part of the paper is based on the semi-linear test equation dX(t) = (AX(t) + f(X(t))) dt + ? dW(t), the drift of which satisfies a contractive one-sided Lipschitz condition, such that the test equation allows for a pathwise stable stationary solution. The ?-Maruyama method as well as linear implicit and two exponential Euler schemes are analysed for this class of test equations in terms of the existence of a pathwise stable stationary solution. The latter methods are specifically developed for semi-linear problems as they arise from spatial approximations of stochastic partial differential equations.